# SDR UPS205591

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED CORROSION (C53-224-01-05-03), ON FLOORBEAM UPPER FLANGE BS 1030, RBL 10 AND LBL 0 TO 58, WL 208.  CORROSION REMOVAL ON FLOORBEAM UPPER FLANGE WAS OUT OF LIMITS.  REMOVED DAMAGED SECTION, FABRICATED REPAIR PARTS AND INSTALLED PER TRAMCO EWO NR 96-2079, EO NR 727-53-1729.
